# SDR DALA13006585522

- Difficulty date: February 10, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N522US
- Make and model: Boeing 757251
- Aircraft serial: 23616
- Aircraft time: 72,806 hours, 30,967 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 4L EMERGENCY EXIT LIGHT INOPERATIVE.  R & R BATTERY PACK, OPS CHECKED GOOD IAW AMM 33-51.
